MAUDE Adverse Event Report: OSTEOMED, LLC 1.6MM X 4MM PROFILE ZERO AUTODRIVE SCREW; SCREW, FIXATION, BONE

OSTEOMED, LLC 1.6MM X 4MM PROFILE ZERO AUTODRIVE SCREW; SCREW, FIXATION, BONE
Model Number 218-1604
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Acumed communicated with the patient, who supplied the date of surgery, the surgeon and location of the surgery.The scope of the recall that was in question by the patient for their reported pain, migraines and seizures, did not include any parts utilized during the patient's surgery.The scope was for manufactured dates years after the surgery took place.The root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported in an email from the patient, "i had surgery using your parts, recall z-2107-2023.My skull platelets have been moving around in pieces for years and if i had known to let my doctor know i could have gotten them replaced.I thought that it was normal for them to not stick together.I've made an appointment with the surgeon to get them replaced and i'm looking into what i can do to get compensated for the pain, migraines and seizures that i've been having due to this.".

Brand Name
1.6MM X 4MM PROFILE ZERO AUTODRIVE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key24328863
Report Number2027754-2026-00008
Device Sequence Number13180361
Product Code HWC
UDI-Device Identifier00845694034258
UDI-Public00845694034258
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K111176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number218-1604
Device Catalogue Number218-1604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale